Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 475643, 5 pages
http://dx.doi.org/10.1155/2013/475643
Research Article

New Result of Analytic Functions Related to Hurwitz Zeta Function

1Department of Mathematics, College of Sciences, University of Sharjah, Sharjah, United Arab Emirates
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor Darul Ehsan, Malaysia

Received 25 September 2013; Accepted 11 November 2013

Academic Editors: L. Gosse, T. Li, and P. Wang

Copyright © 2013 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ghanim and M. Darus, “New Result of Analytic Functions Related to Hurwitz Zeta Function,” The Scientific World Journal, vol. 2013, Article ID 475643, 5 pages, 2013. https://doi.org/10.1155/2013/475643.